Taiwanese Journal of Mathematics


P. Muthukumar and C. Rajivganthi

Full-text: Open access


This paper deals with the approximate controllability of fractional order neutral stochastic integro-differential system with nonlocal conditions and infinite delay in Hilbert spaces under the assumptions that the corresponding linear system is approximately controllable. The control function for this system is suitably constructed by using the infinite dimensional controllability operator. With this control function, the sufficient conditions for approximate controllability of the proposed probelm in Hilbert space is established. Further, the results are obtained by using fractional calculus, stochastic analysis techniques, Sadovskii fixed point theorem and similar to the classical linear growth condition and the Lipschitz condition. Finally an example is provided to illustrate the application of the obtained results.

Article information

Taiwanese J. Math., Volume 17, Number 5 (2013), 1693-1713.

First available in Project Euclid: 10 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K50: Stochastic functional-differential equations [See also , 60Hxx] 93B05: Controllability 93E03: Stochastic systems, general

approximate controllability fixed point theorem fractional order neutral stochastic integro-differential system Hilbert space


Muthukumar, P.; Rajivganthi, C. APPROXIMATE CONTROLLABILITY OF FRACTIONAL ORDER NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL SYSTEM WITH NONLOCAL CONDITIONS AND INFINITE DELAY. Taiwanese J. Math. 17 (2013), no. 5, 1693--1713. doi:10.11650/tjm.17.2013.2743. https://projecteuclid.org/euclid.twjm/1499706233

Export citation


  • K. J. Astrom, Introduction to stochastic control theory, Academic Press, New York, 1970.
  • K. Balachandran and J. Y. Park, Controllability of fractional integro differential systems in Banach spaces, Nonlinear Anal. Hybrid Syst., 3 (2009), 363-367.
  • P. Balasubramaniam, J. Y. Park and A. Vincent Antony Kumar, Existence of solutions for semilinear neutral stochastic functional differential equations with nonlocal conditions, Nonlinear Anal., 71 (2009), 1049-1058.
  • M. Benchohra, J. Henderson, S. K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338 (2008), 1340-1350.
  • L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40 (1991), 11-19.
  • Y. K. Chang, V. Kavitha and M. Mallika Arjunan, Existence and uniqueness of mild solutions to a semilinear integrodifferential equation of fractional order, Nonlinear Anal., 71 (2009), 5551-5559.
  • J. Cui and L. Yan, Existence result for fractional neutral stochastic integro-differential equations with infinite delay, J. Phys. A: Math. Theor., 44 (2011), 335201.
  • G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, Cambridge, 1992.
  • M. M. El-Borai, K. El-Said El-Nadi, O. L. Mostafa and H. M. Ahmed, Semigroup and some fractional stochastic integral equations, Int J. Pure and Appl. Math. Sci., 3 (2006), 47-52.
  • R. Hilfer, Applications of fractional calculus in physics, World Scientific, Singapore, 2000.
  • Y. Hino, S. Murakami and T. Naito, Functional differential equations with infinite delay in: Lecture notes in Mathematics, Springer-Verlag, 1991.
  • A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations in: North-Holland Mathematics Studies, Vol. 204, Elsevier Science B. V., Amsterdam, 2006.
  • V. Lakshmikantham, Theory of fractional differential equations, Nonlinear Anal., 69 (2008), 3337-3343.
  • A. Lin and L. Hu, Existence results for impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions, Comput. Math. Appl., 59 (2010), 64-73.
  • N. I. Mahmudov and A. Denker, On controllability of linear stochastic systems, Int. J. Control, 73 (2000), 144-151.
  • N. I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract Spaces, SIAM J. Control Optim., 42 (2003), 1604-1622.
  • C. M. Marle, Measures et probabilites, Hermann, Paris, 1974.
  • R. Metzler and J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A: Math. Gen., 37 (2004), 161-208.
  • G. M. Mophou and G. M. N'Guerekata, Existence of mild solution for some fractional differential equations with nonlocal condition, Semigroup Forum, 79 (2009), 315-322.
  • P. Muthukumar and P. Balasubramaniam, Approximate controllability of mixed stochastic Volterra-Fredholm type integro differential systems in Hilbert space, J. Franklin Inst., 348 (2011), 2911-2922.
  • J. J. Nieto and R. Rodriguez-Lopez, New comparison results for impulsive integro-differential equations and applications, J. Math. Anal. Appl., 328 (2007), 1343-1368.
  • J. Ni, F. Xu and J. Gao, Existence and controllability results for nondensely defined stochastic evolution differential inclusion with nonlocal conditions, J. Korean Math. Soc., 50 (2013), 41-59.
  • B. Oksendal, Stochastic differential equations: An introduction with applications, Springer-Verlag, 1995.
  • A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983.
  • J. Y. Park and P. Balasubramaniam, Exact null controllability of abstract semilinear functional integrodifferential stochastic evolution equations in Hilbert spaces, Taiwan. J. Math., 13 (2009), 2093-2103.
  • I. Podlubny, Fractional differential equations, Academic Press, New York, 1999.
  • C. Rajiv Ganthi and P. Muthukumar, Approximate controllability of fractional stochastic integral equation with finite delays in Hilbert spaces, Communications Computer and Information Science, 283 (2012), 302-309.
  • B. N. Sadovskii, On a fixed point principle, Funct. Anal. Appl., 1 (1967), 74-76.
  • R. Sakthivel, R. Ganesh and S. Suganya, Approximate controllability of fractional neutral stochastic system with infinite delay, Reports of Mathematical Physics, 70 (2012), 291-311.
  • R. Sakthivel, Y. Ren and N. I. Mahmudov, On the approximate controllability of semilinear fractional differential systems, Comput. Math. Appl., 62 (2011), 1451-1459.
  • R. Sakthivel, P. Revathi and S. M. Anthoni, Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations, Nonlinear Anal., 75 (2012), 3339-3347.
  • R. Sakthivel, S. Suganya and S. M. Anthoni, Approximate controllability of fractional stochastic evolution equations, Comput. Math. Appl., 63 (2012), 660-668.
  • A. M. Samoilenko and N. A. Perestyuk, Impulsive differential equations, World Scientific, Singapore, 1995.
  • L. Shen and J. Sun, Approximate controllability of abstract stochastic impulsive systems with multiple time-varying delays, Int. J. Robust. Nonlinear Control, (2012), DOI: 10.1002/rnc.2789.
  • N. Sukavanam and S. Kumar, Approximate controllability of fractional order semilinear delay systems, J. Optim. Theory Appl., 151 (2011), 373-384.
  • Z. Tai, Controllability of fractional impulsive neutral integrodifferential systems with a nonlocal Cauchy condition in Banach spaces, Appl. Math. Lett., 24 (2011), 2158-2161.
  • Z. Yan, Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J. Franklin Inst., 348 (2011), 2156-2173.
  • Z. Yan, Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay, Int. J. Control, 85 (2012), 1051-1062.
  • X. Zhang, X. Huang and Z. Liu, The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay, Nonlinear Anal. Hybrid Syst., 4 (2010), 775-781.
  • Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077.